American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] V. S. Varadarajan. Euler and his work on infinite series. Bull. Amer. Math. Soc. 44 (2007) 515-539. MR 2338363.
Abstract, references, and article information   
View Article: PDF

[2] Mehmet A. Sarıgöl. A relation between N\"orlund and Abel summabilities . Proc. Amer. Math. Soc. 122 (1994) 223-225. MR 1254852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Borwein and Tom Markovich. Ces\`aro and Borel-type summability . Proc. Amer. Math. Soc. 103 (1988) 1108-1112. MR 954991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. Sarvothaman. A gap Tauberian theorem for generalised absolute Abel summability . Proc. Amer. Math. Soc. 89 (1983) 651-656. MR 718991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Indulata Sukla. A Tauberian theorem for strong Abel summability type . Proc. Amer. Math. Soc. 84 (1982) 185-191. MR 637166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Jakimovski, W. Meyer-König and K. Zeller. Power series methods of summability: positivity and gap perfectness . Trans. Amer. Math. Soc. 266 (1981) 309-317. MR 613798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. R. Parameswaran. Logarithmic means and summability by the circle methods . Proc. Amer. Math. Soc. 52 (1975) 279-282. MR 0387883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. J. Maddox. Steinhaus type theorems for summability matrices . Proc. Amer. Math. Soc. 45 (1974) 209-213. MR 0364938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Marshall Ash and Grant V. Welland. Convergence, summability, and uniqueness of multiple trigonometric series. Bull. Amer. Math. Soc. 77 (1971) 123-127. MR 0275054.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1